By the same authors

From the same journal

From the same journal

The uniqueness of plethystic factorisation

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalTransactions of the American Mathematical Society
DateE-pub ahead of print - 2 Dec 2019
Issue number3
Volume373
Number of pages14
Pages (from-to)1653-1666
Original languageEnglish

Abstract

We prove that the plethysm product of two Schur functions can be factorised uniquely (modulo some trivial cases) and classify homogeneous and indecomposable plethysm products.

Bibliographical note

Publisher Copyright:
© 2019 American Mathematical Society.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations